What are these dots post Kybella?
If they are from the grid used, they should wipe off with alcohol. If they're bruises, it may take a week or more to resolve.
Thank you for your question in regards to Kybella. That is most likely bruising at the injection site which it totally normal. To be sure, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment. I hope this helps.
Bruises from Kybella
The grid that is used is easily wiped off after the treatment with a little alcohol. This should not leave any residual marks on your neck. If you have tiny red dots, these are likely from the injection sites to place the Kybella in the tissues.
Are these injection site bruises or is this worse, like a tattoo?!
Without examining you or seeing photos its difficult to give specific advice. If there is leftover grid on your neck it should come off with rubbing alcohol but if you have bruising or 'tattooing' it wouldn't. I'd suggest seeing your injector for a followup to be examined. Best of luck!
Dots after Kybella
Thank you for your question. Please
submit a photo so that I can see what you are talking about. The temporary
tattoo grid used is removed easily and I can’t be certain it’s bruising unless
you have a photo. Otherwise, please follow up with your doctor.
Dots from Kybella
If you can post photos we can assess the dots from Kybella. The grid should easily remove by washing the area so it sounds more likely that it is a bruise. Please consult an expert. Best, Dr. Green